Sur les espaces homogènes modèles de variétés compactes
Publications Mathématiques de l'IHÉS, Tome 76 (1992), pp. 99-109.
@article{PMIHES_1992__76__99_0,
     author = {Benoist, Yves and Labourie, Fran\c{c}ois},
     title = {Sur les espaces homog\`enes mod\`eles de vari\'et\'es compactes},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {99--109},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {76},
     year = {1992},
     zbl = {0786.53031},
     mrnumber = {94e:53045},
     language = {fr},
     url = {http://archive.numdam.org/item/PMIHES_1992__76__99_0/}
}
TY  - JOUR
AU  - Benoist, Yves
AU  - Labourie, François
TI  - Sur les espaces homogènes modèles de variétés compactes
JO  - Publications Mathématiques de l'IHÉS
PY  - 1992
DA  - 1992///
SP  - 99
EP  - 109
VL  - 76
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1992__76__99_0/
UR  - https://zbmath.org/?q=an%3A0786.53031
UR  - https://www.ams.org/mathscinet-getitem?mr=94e:53045
LA  - fr
ID  - PMIHES_1992__76__99_0
ER  - 
Benoist, Yves; Labourie, François. Sur les espaces homogènes modèles de variétés compactes. Publications Mathématiques de l'IHÉS, Tome 76 (1992), pp. 99-109. http://archive.numdam.org/item/PMIHES_1992__76__99_0/

[Bo] A. Borel, Compact Clifford-Klein forms of symmetric spaces, Topology 2 (1963), 111-122. | MR 26 #3823 | Zbl 0116.38603

[Bou] N. Bourbaki, Groupes et Algèbres de Lie, Chapitres 4, 5 et 6, Masson, 1981. | Zbl 0483.22001

[Go] W. M. Goldman, Non standard Lorentz space forms, Jour. Diff. Geom., 21 (1985), 301-308. | MR 87h:53093 | Zbl 0591.53051

[He] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, 1978. | Zbl 0451.53038

[Ki] A. Kirillov, Éléments de la théorie des représentations, Mir, 1974. | MR 52 #14134

[Ko1] T. Kobayashi, Proper action on a homogeneous space of reductive type, Math. Ann., 285 (1989), 249-263. | MR 90k:22012 | Zbl 0662.22008

[Ko2] T. Kobayashi, A necessary condition for the existence of a uniform lattice, Duke Math. Jour., to appear.

[K-O] T. Kobayashi, K. Ono, Note on Hirzebruch's proportionality principle, Jour. Fac. Sc. Univ. Tokyo, 37 (1990), 71-87. | MR 91f:32037 | Zbl 0726.57019

[Ku] R. S. Kulkarni, Proper actions and pseudo-Riemannian space forms, Adv. in Math., 40 (1981), 10-51. | MR 84b:53047 | Zbl 0462.53041

[Wa] G. Warner, Harmonic Analysis on semi-simple Lie groups 1, Springer Verlag, 1972. | Zbl 0265.22020